Skip Navigation
Skip to contents

ACC : Acute and Critical Care

OPEN ACCESS
SEARCH
Search

Search

Page Path
HOME > Search
1 "Tae-Hyun Kim"
Filter
Filter
Article category
Keywords
Publication year
Authors
Case Report
Cardiology/Allergy
Management of Cardiac Arrest following Anaphylactic Reaction to Cisatracurium Using Extracorporeal Membrane Oxygenation
Dae Sung Ma, Tae-Hyun Kim, Min Ae Keum, Dong Kwan Kim, Suk-Kyung Hong
Korean J Crit Care Med. 2015;30(1):42-45.   Published online February 28, 2015
DOI: https://doi.org/10.4266/kjccm.2015.30.1.42
  • 11,360 View
  • 112 Download
  • 1 Crossref
AbstractAbstract PDF
Anaphylactic reaction during the perioperative period typically exhibits rapid onset, varying clinical manifestations, and an expected mortality rate of 1.5-9%. Neuromuscular blocking agents are the leading cause of perioperative anaphylaxis. Here, we report a severe case of anaphylaxis that developed in a 66-year-old man due to cisatracurium administration. And he was successfully managed by extracorporeal membrane oxygenation. Cardiopulmonary resuscitation was performed by extracorporeal membrane oxygenation, and the patient was successfully weaned off 24 hours later.

Citations

Citations to this article as recorded by  
  • Case report: management of differential diagnosis and treatment of severe anaphylaxis in the setting of spinal anesthesia
    Brian M. Osman, Joni M. Maga, Sebastian M. Baquero
    Journal of Clinical Anesthesia.2016; 35: 145.     CrossRef

ACC : Acute and Critical Care